| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the device and was unable to duplicate the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly powered off.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the electronic records from the customer's device and was able to verify the reported issue.It was observed that the customer was using batteries older than 3 years old.Physio recommends batteries be replaced every 2 years.As a preventative measure the battery pins and block in the device were replaced.As initially reported, the device was returned to the customer for use.While the reported issue was verified, the cause could not be determined.
Event or Problem Description